RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 2, Pages 257–270 (Mi mz4509)  

Estimates of the Dirichlet Kernel and Divergent Fourier Series in the Walsh–Kaczmarz System

I. V. Polyakov

M. V. Lomonosov Moscow State University

Abstract: A new lower bound for the growth of the Dirichlet kernel for the Walsh–Kaczmarz system is obtained and an example of an almost everywhere divergent Fourier series with respect to this system from a class narrower than that examined earlier is constructed.

Keywords: Dirichlet kernel, Fourier series, Walsh–Kaczmarz system, Kaczmarz indexing, Lebesgue measure, Walsh function.

DOI: https://doi.org/10.4213/mzm4509

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:2, 234–246

Bibliographic databases:

UDC: 517.5
Received: 31.01.2008
Revised: 15.01.2013

Citation: I. V. Polyakov, “Estimates of the Dirichlet Kernel and Divergent Fourier Series in the Walsh–Kaczmarz System”, Mat. Zametki, 95:2 (2014), 257–270; Math. Notes, 95:2 (2014), 234–246

Citation in format AMSBIB
\Bibitem{Pol14}
\by I.~V.~Polyakov
\paper Estimates of the Dirichlet Kernel and Divergent Fourier Series in the Walsh--Kaczmarz System
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 2
\pages 257--270
\mathnet{http://mi.mathnet.ru/mz4509}
\crossref{https://doi.org/10.4213/mzm4509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267211}
\elib{http://elibrary.ru/item.asp?id=21276977}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 2
\pages 234--246
\crossref{https://doi.org/10.1134/S0001434614010258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457200025}
\elib{http://elibrary.ru/item.asp?id=21866879}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894820731}


Linking options:
  • http://mi.mathnet.ru/eng/mz4509
  • https://doi.org/10.4213/mzm4509
  • http://mi.mathnet.ru/eng/mz/v95/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:52
    References:57
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019